gastroenterologist-icon
Stomach upset
Hi, am having stomach upset from yesterday and digestion is not happening properly. Whatever i have its going out mostly. From last three days am taking tablet of azthiral 200mg for sperm infection. Will this tablet cause any such stomach upset. If not how can i make my stomach upset cure.
165 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi.... Eat smaller, more-frequent meals. If you experience frequent indigestion, try eating several small meals instead of three large ones whenever you can.... Avoid irritating foods. Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty.... Eat at regular times. Don't skip meals, and try to eat about the same time each day to help regulate bowel function..... Consider anti gastric medications for few days.....
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.